# SDR 05FDEA00319

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 772
- Aircraft time: 13,617 hours, 7,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S WINDSHIELD SHATTERED.  DECLARED EMERGENCY.  NO OVERWEIGHT LANDING.  MEM R CHECK RESISTANCE VALUES ON NEW WINDSHIELD AND ALL CHECK GOOD PER AIRBUS TSM 30-42-00.  REMOVED AND REPLACED F/O'S_WINDSHIELD IN REFERENCE T  TO A300 AMM 56-11-11-4.  OPS CHECKED GOOD AT THIS TIME.  SEALANT APPLIED 19:25.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG NP175201-4, POS ONL SRL 98071H9632, TAG 3A0236 ON MFG NP175201-6 SRL 04261H6378, TAG 662105.
